# SDR C1HA200195017

- Difficulty date: October 17, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF AT 12,500 FT WITH CLIMB POWER SET, ENGINE NR 3 STRUT OVERHEAT WARNING LIGHT ILLUMINATED.  UTILIZED EMERGENCY AND NORMAL PROCEDURES.  UNABLE TO SAFELY CONTINUE FLIGHT TO DESTINATION WITH ONE PACK OFF (AT LOWER ATTITUDE) DUMPED FUEL TO BELOW, MAX LANDING WEIGHT AT MMUN SAFELY.  ENG NR 3 7TH STAGE CLAMPS AND 6TH STAGE CLAMPS ON DUCTS LEAKS REPAIRED AS REQUIRED.  RUN UP ENG WITH A/C PACK RT ON, TEST ON GROUND OK.  NO LEAKS.
